MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV FEM CTT TRL SZ 6 R; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE REV FEM CTT TRL SZ 6 R; FEMORAL TRIALS
Catalog Number 250440206
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there were dirty instruments in the attune core instruments tray.This happened at 3pl and accordingly quality issue has been set up in etq nr-0210271.(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : dirty instrument in the attune core instruments tray.See attached the picture.¿the product was not returned to depuy synthes, however photos were provided for review.See attachment [dpbe23-097].The photo analysis revealed that the device has signs of some foreign substance on it.The evidence provided suggest that the unclean condition is due to cleaning process and missed inspection at the third-party logistics site before being shipped to the hospital.A delivery service issue and quality issue record were raised and investigated by the responsible party in their quality system.The reported allegation can be confirmed.Since the device was not returned, a dimensional inspection cannot be performed.¿the overall complaint was confirmed as the observed condition of the unk femoral trial would contribute to the complained device issue.Based on the investigation findings, the root cause is traced to maintenance.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot:a nr was created to the 3rd-party logistics site to address the reported condition.The created nr is not related to depuy synthes product nonconformance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: dirty instrument in the attune core instruments tray.See attached the picture.The product was not returned to depuy synthes, however photos were provided for review.See attachment [(b)(6)].The photo analysis revealed that the device has signs of some foreign substance on it.The evidence provided suggest that the unclean condition is due to cleaning process and missed inspection at the third-party logistics site before being shipped to the hospital.A delivery service issue and quality issue record were raised and investigated by the responsible party in their quality system.The reported allegation can be confirmed.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the unk femoral trial would contribute to the complained device issue.Based on the investigation findings, the root cause is traced to maintenance.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a nr was created to the 3rd-party logistics site to address the reported condition.The created nr is not related to depuy synthes product nonconformance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- dirty instrument in the attune core instruments tray.See attached the picture.The product was not returned to depuy synthes, however photos were provided for review.See attachment [dpbe23-097].The photo analysis revealed that the device has signs of some foreign substance on it.The evidence provided suggest that the unclean condition is due to cleaning process and missed inspection at the third-party logistics site before being shipped to the hospital.A delivery service issue and quality issue record were raised and investigated by the responsible party in their quality system.The reported allegation can be confirmed.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune rev fem ctt trl sz 6 r would contribute to the complained device issue.Based on the investigation findings, the root cause is traced to maintenance.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
ATTUNE REV FEM CTT TRL SZ 6 R
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18309495
Report Number1818910-2023-25174
Device Sequence Number6115287
Product Code LXH
UDI-Device Identifier10603295439790
UDI-Public10603295439790
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/12/2023
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/18/2023
02/21/2024
03/06/2024
03/22/2024
05/22/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/18/2023
02/21/2024
03/07/2024
03/25/2024
05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown